Alert archive / Georgia / Special Weather Statements in 2014

Special Weather Statement, NWS Atlanta, GA

May 26, 2014Troup County, Georgia

NWS Atlanta, GA issued this special weather statement at May 26, 2014, 9:21 PM EDT for Troup County, Georgia. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 26, 2014, 9:21 PM EDT (01:21 UTC)
Expired
May 26, 2014, 10:00 PM EDT
In force
39 min
Issued by
NWS Atlanta, GA

County Troup County, GA

The radar

The Maxwell AFB radar (KMXX), 71 km from the middle of the area, began a volume at 01:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.4 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2014-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 756 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2014-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
756 J/kg
Mixed-layer CIN
-54 J/kg
Mixed-layer LCL
1186 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
53 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

410 
WWUS82 KFFC 270121
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
921 PM EDT MON MAY 26 2014

GAZ066-270200-
921 PM EDT MON MAY 26 2014

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN TROUP COUNTY UNTIL 1000 PM EDT...

AT 916 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR WEST POINT...MOVING NORTHEAST AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
TROUP COUNTY THROUGH 1000 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE WEST POINT. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER
ON ROADWAYS.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

&&

LAT...LON 3296 8519 3291 8511 3287 8518 3287 8519
      3292 8521
TIME...MOT...LOC 0122Z 216DEG 6KT 3288 8520

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at May 26, 7:32 PM EDT, 1 hour 49 minutes earlier.

Area forecast discussion, May 26, 7:32 PM EDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
732 PM EDT MON MAY 26 2014

.UPDATE...
CONVECTION HAS DEVELOPED A LITTLE FURTHER WEST THAN YESTERDAYS
ACTIVITY. UPDATED POPS EARLIER TO REFLECT THE LATEST RADAR TRENDS
AND THE LATEST RUN OF THE HRRR. SHRA/TS SHOULD BEGIN TO DECREASE
WITH THE LOSS OF DAYTIME HEATING...BUT ISOL/SCT ACTIVITY MAY
LINGER UNTIL MIDNIGHT. ONE LIMITING FACTOR TO THE DEVELOPMENT OF
STRONGER CONVECTION IS THAT LAPSE RATES ARE NOT AS STEEP AS
YESTERDAY.

HAVE ALSO MADE SOME EDITS TO THE HOURLY TEMP/DEW/SKY AND WIND
GRIDS.

&&

.PREV DISCUSSION... /ISSUED 338 PM EDT MON MAY 26 2014/

..INCREASE IN THUNDERSTORM COVERAGE EXPECTED TUESDAY...

SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/...

AFTER A SHORTWAVE DOMINATED ENVIRONMENT LED TO A VERY ACTIVE DAY
ON SUNDAY...RIDGING ALOFT IS ALLOWING FOR LESS CONVECTION TODAY.
THAT SAID...STILL HEALTHY COVERAGE ACROSS THE ATLANTA METRO AS THE
RESULT OF OUTFLOW BOUNDARIES LAID OUT BY EARLY MORNING CONVECTION
THAT ARE ACTING AS A GOOD CATALYST FOR STORM INITIATION. GIVEN
CONTINUED COLD POOL ALOFT AND A FAVORABLE DOWNDRAFT
ENVIRONMENT...STORMS HAVE HAD NO PROBLEM PROPAGATING SOUTHWARD AND
GENERATING NEW CONVECTION FROM OUTFLOWS. FOR THE REMAINDER OF THIS
AFTERNOON AND INTO THE EVENING...EXPECT COMPLEX TO BUILD SOUTHWARD
INTO CENTRAL GEORGIA AND WILL CARRY THE HIGHEST POPS THERE
ALTHOUGH INFLUENCE OF BUILDING RIDGE SHOULD HAVE SOME MARGINAL
EFFECTS.

SHOULD BE A BRIEF ENCOUNTER WITH THE UPPER RIDGE WITH IT SHIFTING
EAST THROUGHOUT THE DAY. THIS WILL ALLOW SHORTWAVE ENERGY TO
TRAVERSE NW GEORGIA THROUGH THE AFTERNOON AND EVENING HOURS
ALTHOUGH ENTIRE AREA SHOULD BE QUITE FAVORABLE FOR DEVELOPMENT.
ALTHOUGH BEST UPPER ENERGY IS WEST AND NORTHWEST...BEST MOISTURE
AND THERMODYNAMIC PROFILE IS EAST AND SOUTH. GOING MID RANGE
SCATTERED INITIALLY TO THE WEST BUT TRANSITIONING TO HIGH END
SCATTERED FOR EASTERN SECTIONS AS SHORTWAVE MAKES PROGRESS INTO
THOSE ZONES LATE.

DEESE

LONG TERM /WEDNESDAY THROUGH MONDAY/...

CURRENT LONG TERM PORTION IN GOOD SHAPE AND NO CHANGES
ANTICIPATED.

31

PREV DISCUSSION... /ISSUED 730 AM EDT MON MAY 26 2014/

LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/... ACTIVE PATTERN
CONTINUES WITH GOOD CHANCE FOR DAILY FLAIR-UPS OF DIURNALLY DRIVEN
STORMS. WEAKENING UPPER LOW AND BROAD ENHANCED MOISTURE FIELD
SETTLES INTO THE REGION FOR THE MAJORITY OF THE FORECAST PERIOD
WITH LITTLE DIFFERENCES IN THE MODEL SOLUTIONS. DIFFICULT TO PEG
LOCATIONS WITH HIGHER/LOWER CHANCES FOR CONVECTION AS INITIATION
EACH DAY WILL LIKELY DEPEND ON WHERE OLD OUTFLOWS OR OTHER
BOUNDARIES END UP FROM PREVIOUS EVENING ACTIVITY...THEN BECOME
RATHER CHAOTIC AND OUTFLOW DRIVEN AFTER ACTION GETS GOING. MLCAPES
ARE GENERALLY IN THE 800-1400 J/KG RANGE WITH MUCAPE NEAR 2000
J/KG THOUGH GFS PROGGED DCAPE LOOKS TO BE A BIT LOWER THAN SEEN
WITH THE SEVERE DEVELOPMENT EXPERIENCED SUNDAY. MID-LEVEL LAPSE
RATES ARE NOT TOO IMPRESSIVE AND NEAR LOW END. ALL CONSIDERED...
SCATTERED STRONG STORMS AND POSSIBLE SEVERE ARE A GOOD BET EACH
DAY WITH MODERATE INSTABILITY AND LITTLE TO NO SHEAR. WITH
AFOREMENTIONED UNCERTAINTY IN CONVECTIVE INITIATION/EVOLUTION HAVE
GONE WITH SLIGHT POPS EACH NIGHT THE REST OF THE WEEK AND MODERATE
CHANCE POPS EACH DAY AREA-WIDE.

DECENT AGREEMENT BETWEEN ECMWF AND GFS ON RIDGE BUILDING IN FROM
NORTH FOR NEXT WEEKEND AND POSSIBLE BACKDOOR COLD FRONT PASSAGE
SATURDAY. GREATEST UNCERTAINTY IS NOT SURPRISINGLY AT END OF PERIOD
FOR SUNDAY INTO MONDAY WITH EVOLUTION OF THE RIDGING BUT HAVE KEPT
MOST OF AREA IN SLIGHT TO LOW END CHANCE POPS.

FOR TEMPS...A GENERAL BLEND SEEMED A BIT TOO HIGH FOR DAYTIME MAX
VALUES AS MORE CLOUDS SHOULD BE PRESENT SO BUMPED DOWN SLIGHTLY MOST
DAYS. STILL LOOKING TO BE 5-7 DEGREES ABOVE NORM.

BAKER

&&

.AVIATION...
00Z UPDATE...
WIND DIRECTION WILL BE HEAVILITY DEPENDENT UPON OUTFLOW FROM
THUNDERSTORMS SURROUNDING THE FIELD FOR THE NEXT COUPLE OF HOURS.
HOWEVER...DO THINK WINDS WILL EVENTUALLY SHIFT BACK TO THE S/SW
BY 02-04Z. THE OUTFLOW BOUNDARIES ARE ALSO HELPING TO KEEP
SHRA/TSRA GOING ON THE WEST SIDE OF THE AIRPORT...BUT DO THINK
STORMS WILL BEGIN TO DIMINISH WITH THE LOSS OF DAYTIME HEATING.
SOME PATCHY MVFR FOG IS POSSIBLE OVERNIGHT...WITH SOME LOW CLOUDS.
FOR NOW...WILL HOLD OFF MAKING A CIG OUT OF THE LOW DECK...BUT
WILL HAVE TO CONTINUE MONITORING. AFTERNOON CONVECTION WILL BE
POSSIBLE AGAIN TOMORROW AFTERNOON...AND COVERAGE MAY BE MORE
EXTENSIVE.

//ATL CONFIDENCE...00Z UPDATE...
LOW-MEDIUM CONFIDENCE ON WIND DIRECTION THROUGH 03Z.
OTHERWISE...HIGH CONFIDENCE REMAINING ELEMENTS.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          64  87  64  90 /  60  40  30  40
ATLANTA         68  87  69  87 /  30  30  20  40
BLAIRSVILLE     60  81  61  84 /  40  50  40  40
CARTERSVILLE    66  88  65  87 /  30  30  20  40
COLUMBUS        68  89  70  90 /  40  20  10  40
GAINESVILLE     65  86  66  87 /  40  40  30  40
MACON           65  89  67  90 /  60  30  20  40
ROME            65  88  64  87 /  30  30  20  40
PEACHTREE CITY  63  86  63  87 /  30  20  20  40
VIDALIA         68  88  69  91 /  50  40  30  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...NLISTEMAA
Hazardous weather outlook, May 26, 11:48 AM EDT, 9 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1148 AM EDT MON MAY 26 2014

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-271600-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1148 AM EDT MON MAY 26 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

ISOLATED TO SCATTERED THUNDERSTORMS CAN AGAIN BE EXPECTED ALONG
WITH SOME STRONG AND ISOLATED SEVERE STORMS INTO THE EVENING.
HAIL...DAMAGING WINDS AND FREQUENT LIGHTNING ARE THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

THERE IS A CHANCE FOR THUNDERSTORMS EACH DAY DUE TO MAINLY THE
COMBINATION OF DAYTIME HEATING WITH DECENT INSTABILITY IN A
LINGERING MOIST AIRMASS. THE AFTERNOON AND EVENING PERIODS LOOK
TO HAVE THE GREATEST CHANCE FOR STORMS. SOME STORMS MAY BECOME
STRONG AND ISOLATED SEVERE ARE POSSIBLE EACH DAY. THE MAIN THREATS
WILL BE STRONG GUSTY WINDS...HAIL...AND FREQUENT LIGHTNING.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO
SUBMIT REPORTS OF STRONG AND SEVERE WEATHER THROUGH THE WEB BY GOING
TO WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, May 26, 8:18 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
818 PM EDT MON MAY 26 2014

GAZ076-270045-
818 PM EDT MON MAY 26 2014

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN JEFFERSON
COUNTY UNTIL 845 PM EDT...

AT 817 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER STAPLETONS CROSSROADS...MOVING EAST AT 10
MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS JEFFERSON COUNTY THROUGH 845 PM EDT. SOME LOCATIONS IN THE
PATH OF THESE STORMS INCLUDE STAPLETONS CROSSROADS...AVERA...
STELLAVILLE...MATTHEWS...WRENS AND LOUISVILLE. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3315 8226 3308 8228 3301 8227 3297 8228
      3300 8255 3302 8255 3301 8256 3302 8258
      3318 8257 3326 8225 3322 8223
TIME...MOT...LOC 0019Z 274DEG 8KT 3309 8246
Local storm report, May 26, 8:24 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
824 PM EDT MON MAY 26 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     TSTM WND DMG     RIVERSIDE HILLS         32.85N  83.65W
05/26/2014                   BIBB               GA   BROADCAST MEDIA

            TREE DOWN NEAR THE INTERSECTION OF ROGERS AVENUE AND
            INGLESIDE DRIVE.

&&

EVENT NUMBER FFC1400640

NLIST
Local storm report, May 26, 8:32 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
832 PM EDT MON MAY 26 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND DMG     NORTHWOODS              32.87N  83.66W
05/26/2014                   BIBB               GA   BROADCAST MEDIA

            TREE DOWN AT NEAR THE INTERSECTION OF RIVERSIDE DRIVE
            AND PIERCE AVENUE

&&

EVENT NUMBER FFC1400641

NLIST
Special weather statement, May 26, 8:47 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
847 PM EDT MON MAY 26 2014

GAZ096-097-270115-
847 PM EDT MON MAY 26 2014

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN LAURENS AND
BLECKLEY COUNTIES UNTIL 915 PM EDT...

AT 845 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER DUDLEY...MOVING SOUTHWEST AT 10 MPH.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS LAURENS AND BLECKLEY COUNTIES...INCLUDING
AREAS AROUND CHAPPELLS MILL...HARLOW...DUDLEY...MONTROSE...DEXTER...
GOLDSBORO AND REBIE. RESIDENTS IN THIS AREA SHOULD STAY INDOORS.
ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN
EMERGENCY.

&&

LAT...LON 3245 8317 3243 8321 3254 8331 3269 8301
      3269 8300 3256 8288 3237 8311
TIME...MOT...LOC 0047Z 053DEG 7KT 3257 8303
Special weather statement, May 26, 9:17 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
917 PM EDT MON MAY 26 2014

GAZ067-270145-
917 PM EDT MON MAY 26 2014

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN MERIWETHER COUNTY UNTIL 945 PM EDT...

AT 916 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SAINT MARKS...MOVING NORTHEAST AT 10 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS MERIWETHER COUNTY THROUGH 945 PM EDT. SOME LOCATIONS IN THE
PATH OF THESE STORMS INCLUDE SAINT MARKS. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

&&

LAT...LON 3322 8472 3307 8465 3306 8483 3313 8485
TIME...MOT...LOC 0118Z 246DEG 10KT 3311 8479
Special weather statement, May 26, 9:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
921 PM EDT MON MAY 26 2014

GAZ066-270200-
921 PM EDT MON MAY 26 2014

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN TROUP COUNTY UNTIL 1000 PM EDT...

AT 916 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR WEST POINT...MOVING NORTHEAST AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
TROUP COUNTY THROUGH 1000 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE WEST POINT. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER
ON ROADWAYS.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

&&

LAT...LON 3296 8519 3291 8511 3287 8518 3287 8519
      3292 8521
TIME...MOT...LOC 0122Z 216DEG 6KT 3288 8520

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 8:18 PM EDTSpecial Weather StatementFFCJefferson27 min
May 26, 8:47 PM EDTSpecial Weather StatementFFCLaurens28 min
May 26, 9:17 PM EDTSpecial Weather StatementFFCMeriwether28 min
May 26, 10:17 PM EDTSpecial Weather StatementFFCTroup28 min
May 27, 1:57 PM EDTSpecial Weather StatementFFCMonroe33 min
May 27, 2:20 PM EDTSpecial Weather StatementFFCNewton, Rockdale25 min
May 27, 2:27 PM EDTSpecial Weather StatementFFCJones33 min
May 27, 2:36 PM EDTSpecial Weather StatementFFCJones24 min
May 27, 3:06 PM EDTSpecial Weather StatementFFCBleckley, Twiggs24 min
May 27, 3:15 PM EDTSpecial Weather StatementFFCBaldwin30 min
May 27, 3:26 PM EDTSpecial Weather StatementFFCBleckley, Twiggs, Wilkinson19 min
May 27, 3:39 PM EDTSpecial Weather StatementFFCBaldwin, Hancock, Twiggs, Wilkinson36 min
May 27, 4:10 PM EDTSpecial Weather StatementFFCBleckley, Washington, Wilkinson35 min
May 27, 4:19 PM EDTSpecial Weather StatementFFCHancock26 min
May 27, 4:36 PM EDTSpecial Weather StatementFFCJohnson, Washington24 min
May 27, 5:20 PM EDTSpecial Weather StatementFFCJefferson25 min
May 27, 5:26 PM EDTSevere Thunderstorm WarningFFCJefferson49 min
May 27, 6:34 PM EDTSpecial Weather StatementFFCTowns26 min
May 27, 7:27 PM EDTSpecial Weather StatementFFCSumter33 min

Nearby

Special Weather Statements in Georgia, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.